# SDR DALA2019042962725

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lav Service Pane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1560 ON DOUBLER AFT & I/B OF LAV SERVICE PANEL.  REMOVED DOUBLER, REMOVED SHEAR TIES, REMOVED SURFACE CORROSION. MATERIAL REMOVAL WITHIN LIMITS. FABRICATED REPAIR AND INSTALLED REF 525944-14 REV A. TREATED AND PRIMED. INSTALLED REPAIR DOUBLER PER ERA 525946-14 REV A REF SRM.
